# SDR REXA2022072101651

- Difficulty date: July 4, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: S6294
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 19R AT FS 476.00 CORRODED	 REMOVED CORRODED SECTION OF STGR 19R AT FS 421.00 TO FS 479.00 AND REPLACED WITH STRINGER SECTION PER CRJ700 SRM 53-00-03
